Please use this identifier to cite or link to this item: http://hdl.handle.net/123456789/1004
Title: ON INVENTORY MODEL WITH TIME-DEPENDENT INCREASING DEMAND FOR DETERIORATING ITEM WITH SHORTAGES
Authors: OSAGIEDE, F.E.U
Issue Date: 2010
Publisher: International Journal of Institute of Mathematics and Computer Sciences
Series/Report no.: 21;1
Abstract: Osagiede and Osagiede (Int, Jour. of Science and Tech. 27 (2007), 89-95) presented an inventory policy for a deteriorating item with a quadratic demand, all considered as functions of the time. Their model allows for shortages at a constant rate. In this paper, we extend the result of Osagiede and Osagiede (2007) by way of proving analytically the necessary and sufficient conditions for the minimization of the average system cost. We demonstrate some features and conditions which is very necessary for the validation of Osagiede and Osagiede statement for the time dependent quadratic demand.
URI: http://hdl.handle.net/123456789/1004
Appears in Collections:Abstracts



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.